Coupled systems of fractional differential inclusions with coupled boundary conditions
MetadataShow full metadata
We investigate the existence of solutions for a boundary-value problem of coupled fractional differential inclusions supplemented with coupled boundary conditions. By applying standard fixed point theorems for multivalued maps, we derive some existence results for the given problem when the multi-valued maps involved have convex and non-convex values. Several results follow from the ones obtained in this article by specializing the parameters involved in the problem at hand.
CitationAhmad, B., Ntouyas, S. K., & Alsaedi, A. (2019). Coupled systems of fractional differential inclusions with coupled boundary conditions. Electronic Journal of Differential Equations, 2019(69), pp. 1-21.
This work is licensed under a Creative Commons Attribution 4.0 International License.